Taiwanese Journal of Mathematics

Random Attractors for Non-autonomous Stochastic Lattice FitzHugh-Nagumo Systems with Random Coupled Coefficients

Zhaojuan Wang and Shengfan Zhou

Full-text: Open access

Abstract

In this paper, we study the non-autonomous stochastic lattice FitzHugh-Nagumo system with random coupled coefficients and multiplicative white noise. We consider the existence of random attractors in a weighted space $l_\rho^2 \times l_\rho^2$ for this system, and establish the upper semicontinuity of random attractors as the intensity of noise approaches zero.

Article information

Source
Taiwanese J. Math., Volume 20, Number 3 (2016), 589-616.

Dates
First available in Project Euclid: 1 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1498874469

Digital Object Identifier
doi:10.11650/tjm.20.2016.6699

Mathematical Reviews number (MathSciNet)
MR3511998

Zentralblatt MATH identifier
1357.37088

Subjects
Primary: 37L55: Infinite-dimensional random dynamical systems; stochastic equations [See also 35R60, 60H10, 60H15] 60H15: Stochastic partial differential equations [See also 35R60] 35B40: Asymptotic behavior of solutions 35B41: Attractors

Keywords
stochastic lattice dynamical system random attractor random coupled coefficient white noise

Citation

Wang, Zhaojuan; Zhou, Shengfan. Random Attractors for Non-autonomous Stochastic Lattice FitzHugh-Nagumo Systems with Random Coupled Coefficients. Taiwanese J. Math. 20 (2016), no. 3, 589--616. doi:10.11650/tjm.20.2016.6699. https://projecteuclid.org/euclid.twjm/1498874469


Export citation

References

  • R. A. Adams and J. J. F. Fournier, Sobolev Spaces, Second edition, Pure and Applied Mathematics (Amsterdam), 140, Elsevier/Academic press, Amsterdam, 2003.
  • A. Adili and B. Wang, Random attractors for non-autonomous stochasitic FitzHugh-Nagumo systems with multiplicative noise, Discrete Contin. Dyn. Systs., Supplement, (2013), 1–10.
  • A. Adili and B. Wang, Random attractors for stochastic FitzHugh-Nagumo systems driven by deterministic non-autonomous forcing, Discrete Contin. Dyn. Syst. Ser. B 18 (2013), no. 3, 643–666.
  • L. Arnold, Random Dynamical Systems, Springer Mongraphs in Mathematics, Springer-Verlag, Berlin, 1998.
  • P. W. Bates, K. Lu and B. Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), no. 1, 143–153.
  • P. W. Bates, H. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stoch. Dyn. 6 (2006), no. 1, 1–21.
  • P. W. Bates, K. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations 246 (2009), no. 2, 845–869.
  • ––––, Attractors of non-autonomous stochastic lattice systems in weighted spaces, Phys. D 289, (2014), 32–50.
  • I. Chueshov, Monotone Random Systems Theory and Applications, Lecture Notes in Mathematics, 1779, Springer-Verlag, Berlin, 2002.
  • T. Caraballo and J. A. Langa, On the upper semicontinuity of cocycle attractors for nonautonomous and random dynamical systems, Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 10 (2003), 491–513.
  • T. Caraballo and K. Lu, Attractors for stochastic lattice dynamical systems with a multiplicative noise, Front. Math. China 3 (2008), no. 3, 317–335.
  • H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations 9 (1997), no. 2, 307–341.
  • H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields 100 (1994), no. 3, 365–393.
  • H. Crauel, P. E. Kloeden and M. Yang, Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn. 11 (2011), no. 2-3, 301–314.
  • J. Duan, K. Lu and B. Schmalfuss, Invariant manifolds for stochastic partial differential equations, Ann. Probab. 31 (2003), no. 4, 2109–2135.
  • C. E. Elmer and E. S. Van Vleck, Spatially discrete FitzHugh-Nagumo equations, SIAM J. Appl. Math. 65 (2005), no. 4, 1153–1174.
  • F. Flandoli and B. Schmalfuss, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise, Stochastics Stochastics Rep. 59 (1996), no. 1-2, 21–45.
  • A. Gu and Y. Li, Singleton sets random attractor for stochastic FitzHugh-Nagumo lattice equations driven by fractional Brownian motions, Commun. Nonlinear Sci. Numer. Simul. 19 (2014), no. 11, 3929–3937.
  • A. Gu, Y. Li and J. Li, Random attractors on lattice of stochastic FitzHugh-Nagumo systems driven by $\alpha$-stable Lévy noises, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 24 (2014), no. 10, 1450123, 9 pp.
  • J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, J. Differential Equations 73 (1988), no. 2, 197–214.
  • X. Han, Random attractors for stochastic sine-Gordon lattice systems with multiplicative white noise, J. Math. Anal. Appl. 376 (2011), no. 2, 481–493.
  • X. Han, W. Shen and S. Zhou, Random attractors for stochastic lattice dynamical systems in weighted spaces, J. Differential Equations 250 (2011), no. 3, 1235–1266.
  • J. Huang, The random attractor of stochastic FitzHugh-Nagumo equations in an infinite lattice with white noises, Phys. D. 233 (2007), no. 2, 83–94.
  • Christopher K. R. T. Jones, Stability of the traveling wave solution of the FitzHugh-Nagumo system, Trans. Amer. Math. Soc. 286 (1984), no. 2, 431–469.
  • Y. Lv and W. Wang, Limit dynamics for the stochastic FitzHugh-Nagumo system, Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 3091–3105.
  • Y. Lv and J. Sun, Asymptotic behavior of stochastic discrete complex Ginzburg-Landau equations, Phys. D. 221 (2006), no. 2, 157–169.
  • ––––, Dynamical behavior for stochastic lattice systems, Chaos Solitons Fractals 27 (2006), no. 4, 1080–1090.
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983.
  • G. Raugel and G. R. Sell, Navier-Stokes equations on thin $3D$ domains I: Global attractors and global regularity of solutions, J. Amer. Math. Soc. 6 (1993), no. 3, 503–568.
  • E. Van Vleck and B. Wang, Attractors for lattice FitzHugh-Nagumo systems, Phys. D. 212 (2005), no. 3-4, 317–336.
  • B. Wang, Dynamics of systems on infinite lattices, J. Differential Equations 221 (2006), no. 1, 224–245.
  • ––––, Asymptotic behavior of non-autonomous lattice systems, J. Math. Anal. Appl. 331 (2007), no. 1, 121–136.
  • ––––, Dynamical behavior of the almost-periodic discrete FitzHugh-Nagumo systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 17 (2007), no. 5, 1673–1685.
  • ––––, Upper semicontinuity of random attractors for non-compact random dynamical systems, Electron. J. Differential Equations 2009 (2009), no. 139, 18 pp.
  • ––––, Pullback attractors for the non-autonomous FitzHugh-Nagumo system on unbounded domains, Nonlinear Anal. 70 (2009), no. 11, 3799–3815.
  • ––––, Random attractors for the stochastic FitzHugh-Nagumo system on unbounded domains, Nonlinear Anal. 71 (2009), no. 7-8, 2811–2828.
  • ––––, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations 253 (2012), no. 5, 1544–1583.
  • ––––, Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms, Stoch. Dyn. 14 (2014), no. 4, 1450009, 31 pp.
  • Y. Wang, Y. Liu and Z. Wang, Random attractors for partly dissipative stochastic lattice dynamical systems, J. Difference Equ. Appl. 14 (2008), no. 8, 799–817.
  • X. Wang, S. Li and D. Xu, Random attractors for second-order stochastic lattice dynamical systems, Nonlinear Anal. 72 (2010), no. 1, 483–494.
  • C. Zhao and S. Zhou, Attractors of retarded first order lattice systems, Nonlinearity 20 (2007), no. 8, 1987–2006.
  • ––––, Compact uniform attractors for dissipative lattice dynamical systems with delays, Discrete Contin. Dyn. Syst. 21 (2008), no. 2, 643–663.
  • ––––, Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications, J. Math. Anal. Appl. 354 (2009), no. 1, 78–95.
  • X. Q. Zhao and S. Zhou, Kernel sections for processes and nonautonomous lattice systems, Discrete Contin. Dyn. Syst. Ser. B 9 (2008), no. 3-4, 763–785.
  • C. Zhao, S. Zhou and W. Wang, Compact kernel sections for lattice systems with delays, Nonlinear Anal. 70 (2009), no. 3, 1330–1348.
  • S. Zhou, Attractors for second order lattice dynamical systems, J. Differential Equations 179 (2002), no. 2, 605–624.
  • ––––, Attractors for first order dissipative lattice dynamical systems, Phys. D. 178 (2003), no. 1-2, 51–61.
  • ––––, Attractors and approximations for lattice dynamical systems, J. Differential Equations 200 (2004), no. 2, 342–368.
  • S. Zhou and W. Shi, Attractors and dimension of dissipative lattice systems, J. Differential Equations 224 (2006), no. 1, 172–204.